MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The field service engineer checked the instrument, including the cell wash volumes, and found no cause for the event.Precision studies were performed, and they were within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine jaffe gen.2 assay on a cobas c 503 analytical unit.Initial result: 0.96 mg/dl.The physician questioned the initial result, prompting the repeat of the sample.Repeat result: 0.34 mg/dl.A new sample was drawn and tested, resulting in a value matching the repeat result.The repeat result was deemed to be correct as it matched the patient's previous results and the result from the new sample.Reportedly, an amended report with the correct result was issued.
 
Additional Manufacturer Narrative
The provided calibration and qc results are within specifications.The alarm trace showed abnormal aspiration (sample pipetter s1) and sample short s1 alarms.These are indicators of possible poor sample quality.The provided serum index results showed some hemolysis and lipemia, but they were within the interference limits.The field service engineer performed checks and verified that the instrument was performing within specifications.No further issues were reported after the service visit.The investigation determined that the service actions resolved the issue.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24333688
Report Number1823260-2026-00514
Device Sequence Number17362602
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08057532190
Device Lot Number82689701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 MO
Patient SexUnknown